Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Orthogonality, positive operators, and the frequency-power formulas


Authors: Ronald A. Skoog and Jan C. Willems
Journal: Quart. Appl. Math. 29 (1971), 341-361
MSC: Primary 42A84; Secondary 94A15
DOI: https://doi.org/10.1090/qam/420126
MathSciNet review: 420126
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. M. Manley and H. E. Rowe, Some general properties of nonlinear elements. I. General energy relations, Proc. IRE 44, 904-913 (1956)
  • [2] C. H. Page, Frequency conversion with positive nonlinear resistors, J. Res. Nat. Bur. Standards 56, 179-182 (1956)
  • [3] P. Penfield, Jr., Frequency-power formulas, Technology Press of M.I.T., Wiley, New York, 1960
  • [4] R. H. Pantell, General power relationships for positive and negative nonlinear resistive elements, Proc. IRE 46, 1910-1913 (1958)
  • [5] J. E. Caroll, A simplified derivation of the Manley and Rowe power relationships, J. Elect. Control 6, 359-361 (1959)
  • [6] P. A. Clavier, On the Manley-Rowe relation, Proc. IRE 47, 1781-1782 (1959)
  • [7] J. M. Manley and H. E. Rowe, General energy relations in nonlinear reactances, Proc. IRE 47, 2115-2116 (1959)
  • [8] B. Salzberg, Masers and reactance amplifiers--basic power relations, Proc. IRE 45, 1544-1545 (1957)
  • [9] Walter Rudin, Real and complex analysis, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1966. MR 0210528
  • [10] E. C. Titchmarsh, The theory of functions, Oxford University Press, Oxford, 1958. Reprint of the second (1939) edition. MR 3155290
  • [11] A. S. Besicovitch, Almost periodic functions, Dover Publications, Inc., New York, 1955. MR 0068029
  • [12] Harald Bohr, Zur theorie der fast periodischen funktionen, Acta Math. 45 (1925), no. 1, 29–127 (German). I. Eine verallgemeinerung der theorie der fourierreihen. MR 1555192, https://doi.org/10.1007/BF02395468
  • [13] W. Maak, Fastperiodische Funktionen, Zweite, korrigierte Auflage. Die Grundlehren der mathematischen Wissenschaften, Band 61, Springer-Verlag, Berlin-New York, 1967 (German). MR 0215015
  • [14] N. N. Bogoliubov, Sur quelques propriétés arithmétiques des presque-périodes, Ann. Chaire Phys. Math. Kiev 4, 185-205 (1939); see also [13] pp. 25-27
  • [15] B. D. O. Anderson, When do the Manley-Rowe relations really hold?, Proc. IEEE 113, 585-587 (1966)
  • [16] Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley and Sons), New York-London, 1962. MR 0152834
  • [17] William Feller, An introduction to probability theory and its applications. Vol. II, John Wiley & Sons, Inc., New York-London-Sydney, 1966. MR 0210154
  • [18] J. C. Willems, The theory of feedback systems, M.I.T. Press, Cambridge, Mass., 1970
  • [19] Jan C. Willems and Roger W. Brockett, Some new rearrangement inequalities having application in stability analysis, IEEE Trans. Automatic Control AC-13 (1968), 539–549. MR 0262271
  • [20] R. P. O'Shea, A combined frequency-time domain stability criteria. 1, IEEE Trans. Automatic Control. AC-10, 255-261 (1965)
  • [21] G. Zames and P. L. Falb, Stability conditions for systems with monotone and slope-restricted nonlinearities, SIAM J. Control 6 (1968), 89–108. MR 0229470

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 42A84, 94A15

Retrieve articles in all journals with MSC: 42A84, 94A15


Additional Information

DOI: https://doi.org/10.1090/qam/420126
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society